Electronic Communications in Probability
Home | Contents | Submissions, editors, etc. | Login | Search | EJP
 ECP Home > Vol. 15 (2010) open journal systems 

Electronic Communications in Probability (ECP) publishes short notes, review papers and research announcements in probability theory. Its sister journal, the Electronic Journal of Probability (EJP), publishes full-sized articles in probability theory. Short papers, less than 12 pages, should be submitted to ECP first.

Both ECP and EJP are official journals of the Institute of Mathematical Statistics
and the Bernoulli society.

Both ECP and EJP have been selected for coverage in Thomson ISI® services. Beginning with Volume 9 (2004), information on the contents of these two Journals are indexed in:
• Science Citation Index Expanded®
• ISI Alerting Services®
• CompuMath Citation Index®
• Current Contents®/Physical, Chemical, and Earth Sciences®

This Journal has several mirror sites, which may not always be most current. The master site is located at the Department of Mathematics, University of Washington, Seattle, USA:
http:www.math.washington.edu/~ejpecp/ECP/index.php, which carries the most updated version.

1. Soft edge results for longest increasing paths on the planar lattice  Abstract | PDF
  Nicos Georgiou
Pages: 1-13, Published on: January 7, 2010

2. Lipschitz percolation  Abstract | PDF
  Nicolas Dirr, Patrick W. Dondl, Geoffrey R. Grimmett, Alexander E. Holroyd and Michael Scheutzow
Pages: 14-21, Published on: January 21, 2010

3. Almost sure finiteness for the total occupation time of an (d,α,β)-superprocess  Abstract | PDF
  Xiaowen Zhou
Pages: 22-31, Published on: February 10, 2010

4. Feynman-Kac Penalisations of Symmetric Stable Processes  Abstract | PDF
  Masayoshi Takeda
Pages: 32-43, Published on: February 10, 2010

5. Scaling Limit of the Prudent Walk  Abstract | PDF
  Vincent Beffara, Sacha Friedli and Yvan Velenik
Pages: 44-58, Published on: February 24, 2010

6. Orthogonality and probability: mixing times  Abstract | PDF
  Yevgeniy V Kovchegov
Pages: 59-67, Published on: February 28, 2010

7. A Note on the Diffusive Scaling Limit for a Class of Linear Systems  Abstract | PDF
  Yukio Nagahata and Nobuo Yoshida
Pages: 68-78, Published on: March 5, 2010

8. A Species Sampling Model with Finitely Many Types  Abstract | PDF
  Alexander Gnedin
Pages: 79-88, Published on: March 21, 2010

9. On the Principle of Smooth Fit for Killed Diffusions  Abstract | PDF
  Farman Samee
Pages: 89-98, Published on: March 22, 2010

10. The measurability of hitting times  Abstract | PDF
  Richard F Bass
Pages: 99-105, Published on: March 29, 2010

11. Consistent Minimal Displacement of Branching Random Walks  Abstract | PDF
  Ming Fang and Ofer Zeitouni
Pages: 106-118, Published on: March 29, 2010

12. On Fixation of Activated Random Walks  Abstract | PDF
  Ori Gurel-Gurevich and Gideon Amir
Pages: 119-123, Published on: April 26, 2010

13. Measurability of optimal transportation and strong coupling of martingale measures  Abstract | PDF
  Joaquin Fontbona, Hélène Guérin and Sylvie Méléard
Pages: 124-133, Published on: April 26, 2010

14. Balanced random and Toeplitz matrices  Abstract | PDF
  Aniran Basak and Arup Bose
Pages: 134-148, Published on: April 27, 2010

15. T-Martin boundary of reflected random walks on a half-space  Abstract | PDF
  Irina Ignatiouk-Robert
Pages: 149-161, Published on: May 19, 2010

16. Random Strict Partitions and Determinantal Point Processes  Abstract | PDF
  Leonid Petrov
Pages: 162-175, Published on: May 19, 2010

17. Green functions and Martin compactification for killed random walks related to SU(3)  Abstract | PDF
  Kilian Raschel
Pages: 176-190, Published on: May 27, 2010

18. Particle systems with quasi-homogeneous initial states and their occupation time fluctuations  Abstract | PDF
  Tomasz Bojdecki, Luis G. Gorostiza and Anna Talarczyk
Pages: 191-202, Published on: June 8, 2010

19. Sums of random Hermitian matrices and an inequality by Rudelson  Abstract | PDF
  Roberto I. Oliveira
Pages: 203-212, Published on: June 8, 2010

20. Stochastic flows of diffeomorphisms for one-dimensional SDE with discontinuous drift  Abstract | PDF
  Stefano Attanasio
Pages: 213-226, Published on: June 9, 2010

21. Compositions of mappings of infinitely divisible distributions with applications to finding the limits of some nested subclasses  Abstract | PDF
  Makoto Maejima and Yohei Ueda
Pages: 227-239, Published on: June 28, 2010

22. A limit theorem for particle current in the symmetric exclusion process  Abstract | PDF
  Alexander Vandenberg-Rodes
Pages: 240-252, Published on: June 28, 2010

23. A two-time-scale phenomenon in a fragmentation-coagulation process  Abstract | PDF
  Jean Bertoin
Pages: 253-262, Published on: July 1, 2010

24. An Application of Renewal Theorems to Exponential Moments of Local Times  Abstract | PDF
  Leif Döring and Mladen Savov
Pages: 263-269, Published on: July 1, 2010

25. Poincaré inequality and the Lp convergence of semi-groups  Abstract | PDF
  Patrick Cattiaux, Arnaud Guillin and Cyril Roberto
Pages: 270-280, Published on: July 4, 2010

26. On the distribution of the Brownian motion process on its way to hitting zero  Abstract | PDF
  Konstantin Borovkov
Pages: 281-285, Published on: July 8, 2010

27. Random walks conditioned to stay in Weyl chambers of type C and D  Abstract | PDF
  Wolfgang König and Patrick Schmid
Pages: 286-296, Published on: July 23, 2010

28. Upper bound on the expected size of the intrinsic ball  Abstract | PDF
  Artem Sapozhnikov
Pages: 297-298, Published on: July 23, 2010

29. Spectral norm of circulant type matrices with heavy tailed entries  Abstract | PDF
  Arup Bose, Rajat Subhra Hazra and Koushik Saha
Pages: 299-313, Published on: July 23, 2010

30. Weak approximation of fractional SDEs: the Donsker setting  Abstract | PDF
  Xavier Bardina, Carles Rovira and Samy Tindel
Pages: 314-329, Published on: July 23, 2010

Home | Contents | Submissions, editors, etc. | Login | Search | EJP

Electronic Communications in Probability. ISSN: 1083-589X

Open Access Research